MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PINN CAN BONE SCREW 6.5MMX60MM; BONE SCREWS AND PINS : SCREWS

DEPUY ORTHOPAEDICS INC US PINN CAN BONE SCREW 6.5MMX60MM; BONE SCREWS AND PINS : SCREWS
Model Number 1217-60-500
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 01/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient was infected, so all implants were removed.Patient had an infection previously and surgeon did a single stage revision on (b)(6).Doi: (b)(6) 2021 - dor: (b)(6) 2021 ( left hip).

Brand Name
PINN CAN BONE SCREW 6.5MMX60MM
Common Device Name
BONE SCREWS AND PINS : SCREWS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key12267978
Report Number1818910-2021-16835
Device Sequence Number14516764
Product Code LPH
UDI-Device Identifier10603295010432
UDI-Public10603295010432
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K983014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1217-60-500
Device Catalogue Number121760500
Device Lot NumberD17102518
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/12/2021
Supplement Date Received by Manufacturer08/23/2021
Initial Report FDA Received Date08/03/2021
Supplement Report FDA Received Date08/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALTRX NEUT 36IDX54OD; DELTA CER HEAD 12/14 36MM +8.5; PINN CAN BONE SCREW 6.5MMX60MM; PINNACLE SECTOR II CUP 54MM; SUMMIT POR TAPER SZ7 STD OFF; ALTRX NEUT 36IDX54OD; DELTA CER HEAD 12/14 36MM +8.5; PINN CAN BONE SCREW 6.5MMX60MM; PINNACLE SECTOR II CUP 54MM; SUMMIT POR TAPER SZ7 STD OFF
Outcome Attributed to Adverse Event Required Intervention;